# SDR C2XA02TY179

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523511401
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection, the first frame behind the cargo compartment (frame 68) has several gouges, Maintenance burnished the gouges I/A/W-EMB145-SRM-51-10-02, CMP-51-21-04 and 05. Aircraft was released to service.
